MathSciNet Relay Station
MathSciNet bibliographic data
MR1181183 (95a:31001) 31A05
Fryntov, Alexander Extremal properties of Green functions and A. Weitsman's conjecture. Trans. Amer. Math. Soc. 345 (1994), no. 2, 511–525.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement